Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
09eric09

Can Accutane Cause Asthma?

Ever since my last course of accutane, I've had trouble breathing from time to time, along with chest tightness. Can accutane cause asthma in some patiients?

Share this post


Link to post
Share on other sites

I agree with Biggs, Accutane generally has very few respiratory side effects,and IF by chance it even did have these side effects it would "trigger" or aggravate existing asthma, not cause it. There are small studies that found Accutane might possibly on rare occasion cause bronchospasm or a reduction in expiratory flow.. but In my honest opinion those side effects are so rare and unsupported that I don't even think they are anything to be concerned about.

Although if you notice difficulty with your breathing and chest tightness you should get checked out by your doctor.. it's best to stay on-top of that sort of thing, especially so you can be at your best whilst on Accutane!

Hope you feel better~ and good luck (:

Share this post


Link to post
Share on other sites

It can cause pleurisy and there is a section in the u.s. prescribing guide on respitory! Though I haven't seen it much there was a few who ended up in the hospital for pleurisy while on accutane!

As for asthma ???? Could of dried your lungs out and certian things like sugar levels, thyroid can cause breathing issues!

If your concerned see your phyisican

Share this post


Link to post
Share on other sites

I had read about possibly causing bronchospasms in people with or without asthma. Who knows, just because they're rare doesn't mean they can't happen. Pseudotumor Cerebri was considered rare, and I ended up with that from accutane.

Share this post


Link to post
Share on other sites

Ever since my last course of accutane, I've had trouble breathing from time to time, along with chest tightness. Can accutane cause asthma in some patiients?

I experienced similar symptoms.. from time to time, my hand and face felt numb and such. I then stopped accutane for a week or so. gotten a lot better, now i'm back on it. haven't experience anything yet.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×